# SDR AALA960468

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 992-1002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 29RT, STATION 992 TO 102.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER SRM 53-10-3 PGS 11A THROUGH 11E.  (M)
